# SDR A6WA201643623

- Difficulty date: February 28, 2016
- Submitted: March 3, 2016
- Operation: Air carrier
- Aircraft: N422AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7341
- Aircraft time: 32,420 hours, 30,802 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 3791 EMER LIGHTS ROW 1 INOPERATIVE & UNSECURE.  R & R EMER LIGHT COVER IAW AMM 33-51-01.  OPERATIONS CHECKED GOOD AT THIS TIME.
